Jump to content
helplinedonate
Mywackybody

Is it PD or something else

Recommended Posts

I am 44 years old, female who has a father and maternal aunt with PD. I have a very unusual case, my neuro calls me an enigma. I have several (40+) White matter lesions that are from u know etiology. I suffer from severe and frequent migraines, they think the lesions are from that but not only are they more than usually seem, they are not increasing. I have been diagnosed with Ehlers Danlos Hypermobility and my doctors think my autonomic dysfunction is because of that, for 5 years I have had a tremor and twitching in my hands, beta blockers seem to help, but with them my OH and POTS are not. My HR is over 100 when awake and very sporadic, I have severe OH and my heart has been studied extensively and because it's healthy I think it's the only reason I don't pass out more. I have recorded 65/55bp, although it was uncomfortable, I stayed conscious. 
I used to be an athlete but due to automomic dysfunction, I had to quit. I have OH and POTS as well as constipation caused by motility issues, I have temp issues, vision blurring one day and not the next. The issues that make me worried about PD is my movement issues. If I use muscles, like overdo it, the muscles twitch and shake. I will go to type or touch things and it misfires. I also have issues with my breathing, I have double breaths (the same thing that happens when you cry too hard) all the time. Not related to stress. Some days I twitch, pick and am unable to stop moving. I tried adderall for my extreme fatigue but it made my twitches so bad, it damaged my tongue and caused uncontrollable twitching. The one thing that is the worst of all is my sleep disorder. I have SEVERE Restless leg/body syndrome, periodic limb movement and insomnia, I have tried all kinds of medications and am on the last step, opioids. I have had this for years. I was treated with clonazapam for 5 years but it stopped working. Mirapex worked but when I upped my dose, I develped a rash. I have videoed myself and later in the evening I will flex my left foot, kick and repeat every 40 seconds for hours, needless to say, my hip and back are sore the next day.  I have several symptoms my doctors tell me are not RLS related, one thing that happens (and I am wondering if anyone else has this happen) I get a shot of electricity down one of my legs, when it exits my foot it craps inward, immediately following that, on the opposite side, I get goosebumps that travel from my temple to my neck, sometimes my shoulder. It will repeat and it has happend in both sides, but only one when it happens. I get this Restlessness not just in my legs, I feel like I am going to loose my mind, i get it in my arms, body, back, and I will hit myself or tense the body part to give some relief. I would kill myself if I had to deal with this all the ti,e because the second I relax, it starts up, so basically I am not Able to get any sleep if I don't have my meds. I also am unable to fall asleep if I don't have my nightly cocktail and sometimes even with it I cant. I take 10mg of melatonin, flexeril, and my oxycodone. If I don't take one of those, I am up all night until the sun comes up. I go to slee at 11pm, fall asleep around 1-2, wake 11-12 noon and am still tired. 

The worst, is lately I have noticed that not only have I begun to have anxiety and thoughts of fear, especially with the moon. It seems to get a little worse everyday and I meditate. I used to be a calm happy person, but I feel like I am wound up. I bite the inside of my cheek repeatedly, so much it causes my jaw to go out of alignment. 

I worked really hard to figure out what was wrong with me, I am very medically inclined and I don't know what or why I am this way. I am unable to I'm because I get  migraines, with my HR so high all the time, I am exhausted. If I do anything, even small things I pat for it. I can't drink becuas anything that throws me off by only a little I wake with a hangover like migraine that takes me out (body chills, sweats, diarreh, throwing up, pounding pain, aches. I want to die! 

I also noticed my left arm isn't singing as much as my right. I have muscle twitches if I overdo It, I also have bad joints from the Ehlers Danlos. I have had 4 surgeries on my thumbs, hip surgery and I is getting worse. I am unable to function because of my autonomic dysfunction that has been noticeable for 6 years now. I was a surgical tech and standing the docs thought I was nervous because the low BP and High HR make my right arm Shake. Now I only shake if I engage it, use my thumb, it moves on and off, but I am very twitchy. 

Sorry I got too wordy, it's frustrating and I am scared. 

Share this post


Link to post
Share on other sites

Wow! So sorry for your distress and pain.  My sister has ED and I have PD. She gets migraines and I used to but pretty much just get auras now if I go to bed with ice covering my head. 

She gets acupuncture every week. We both make it a priority to have a relaxed, humor filled meaningful life in all ways possible so that we can cope with the disability. She’s wheelchair bound her joints are so bad. I frequently wonder if the two problems were connected but the ED is hereditary and the PD doesn’t seem to be. 

What is OH and POTS? 

Share this post


Link to post
Share on other sites

Hi Mywackybody,you might want to post your complaints on ask the Doctor's forum,to get some professional response from Dr Okun.Good luck.

Share this post


Link to post
Share on other sites

Sorry for the acronyms, I am so used to them I forget those who don't have them don't know. OH is Orthostatic hypotension and POTS is Postural Orthostatic Tachycardia Syndrome, basically if I am upright my heart rate goes through the roof. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×